To refer to this page use:
|Abstract:||Recent work has made substantial progress in understanding the transitions of random constraint satisfaction problems (CSPs). In particular, for several of these models, the exact satisfiability threshold has been rigorously determined, confirming predictions from the statistical physics literature. Here we revisit one of these models, random regular NAE-SAT: knowing the satisfiability threshold, it is natural to study, in the satisfiable regime, the number of solutions in a typical instance. We prove here that these solutions have a well-defined free energy (limiting exponential growth rate), with explicit value matching the one-step replica symmetry breaking prediction. The proof develops new techniques for analyzing a certain “survey propagation model” associated to this problem. We believe that these methods may be applicable in a wide class of related problems.|
|Citation:||Sly, Allan, Sun, Nike, Zhang, Yumeng. (2016). The number of solutions for random regular NAE-SAT. 2016 IEEE 57TH ANNUAL SYMPOSIUM ON FOUNDATIONS OF COMPUTER SCIENCE (FOCS), 724 - 731. doi:10.1109/FOCS.2016.82|
|Pages:||724 - 731|
|Type of Material:||Conference Article|
|Journal/Proceeding Title:||2016 IEEE 57TH ANNUAL SYMPOSIUM ON FOUNDATIONS OF COMPUTER SCIENCE (FOCS)|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.